# SDR UPS99828599

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97540073
- Condition: Corroded
- Location: Bs 340-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 340 TO 350, LONG 33L-33R, THE TORQUE BOX WEB IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED WEB IAW DWG 9754007 AND SRM 51-1-20D.
